Frontiers of Mathematics in China

, Volume 13, Issue 2, pp 417–433 | Cite as

Derivatives of meromorphic functions and exponential functions

Research Article
  • 13 Downloads

Abstract

We take up a new method to prove a Picard type theorem. Let f be a meromorphic function in the complex plane, whose zeros are multiple, and let R be a Möbius transformation. If \({\overline {\lim } _{r \to \infty }}\frac{{T\left( {r,f} \right)}}{{{r^2}}} = \infty \) then fz) = R(e z ) has infinitely many solutions in the complex plane.

Keywords

Meromorphic function quasinormal family Picard theorem 

MSC

30D35 30D45 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Notes

Acknowledgements

This work was supported by the National Natural Science Foundation of China (Grant Nos. 11501367, 11671191)

References

  1. 1.
    Bergweiler W, Eremenko A. On the singularities of the inverse to a meromorphic function of finite order. Rev Mat Iberoam, 1995, 11: 355᾿73MathSciNetCrossRefMATHGoogle Scholar
  2. 2.
    Chuang C T. Normal Families of Meromorphic Functions. Singapore: World Scientific, 1993CrossRefMATHGoogle Scholar
  3. 3.
    Hayman W K. Picard values of meromorphic functions and their derivatives. Ann of Math, 1959, 70(1): 9᾿2MathSciNetCrossRefMATHGoogle Scholar
  4. 4.
    Nevo S. Applications of Zalcmans lemma to Qm-normal families. Analysis (Munich), 2001, 21(3): 289᾿25MathSciNetMATHGoogle Scholar
  5. 5.
    Nevo S. On theorems of Yang and Schwick. Complex Var Elliptic Equ, 2001, 46(4): 315᾿21MathSciNetMATHGoogle Scholar
  6. 6.
    Pang X C. On normal criterion of meromorphic functions. Sci China Ser A, 1990, 33(5): 521᾿27Google Scholar
  7. 7.
    Pang X C, Nevo S, Zalcman L. Derivatives of meromorphic functions with multiple zeros and rational functions. Comput Methods Funct Theory, 2008, 8(2): 483᾿91MathSciNetCrossRefMATHGoogle Scholar
  8. 8.
    Pang X C, Zalcman L. Normal families and shared values. Bull Lond Math Soc, 2000, 32(3): 325᾿31Google Scholar
  9. 9.
    Schiff J L. Normal Families. New York: Springer-Verlag, 1993CrossRefMATHGoogle Scholar
  10. 10.
    Wang Y F, Fang M L. Picard values and normal families of meromorphic functions with multiple zeros. Acta Math Sin (Engl Ser), 1998, 14(1): 17᾿6MathSciNetMATHGoogle Scholar
  11. 11.
    Yang P. Quasinormal criterion and Picard type theorem. Acta Math Sci Ser A Chin Ed, 2015, 35(6): 1089᾿105 (in Chinese)MathSciNetMATHGoogle Scholar
  12. 12.
    Yang P, Nevo S. Derivatives of meromorphic functions with multiple zeros and elliptic functions. Acta Math Sin (Engl Ser), 2013, 29(7): 1257᾿278MathSciNetCrossRefMATHGoogle Scholar
  13. 13.
    Yang P, Niu P Y. Derivatives of meromorphic functions with multiple zeros and small functions. Abstr Appl Anal, 2014, 2014: 310251MathSciNetGoogle Scholar
  14. 14.
    Zalcman L. Normal families: new perspectives. Bull Amer Math Soc, 1998, 35(3): 215᾿30MathSciNetCrossRefMATHGoogle Scholar

Copyright information

© Higher Education Press and Springer-Verlag GmbH Germany, part of Springer Nature 2018

Authors and Affiliations

  1. 1.College of Applied MathematicsChengdu University of Information TechnologyChengduChina
  2. 2.Department of MathematicsNanjing UniversityNanjingChina
  3. 3.School of Statistics and MathematicsShanghai Lixin University of Accounting and FinanceShanghaiChina

Personalised recommendations